A Contribution To the Analysis of Pairs of Quasicomplanar Orbits of Numerated Asteroids
Publications of the Department of Astronomy, Tome 6 (1976) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We have presented the distribution of quasicomplanar pairs of numerated asteroids with respect to mutual inclination of their orbits. Mean values of these inclinations are determined for three tables. The share of numerated asteroids in quasicomplanar pairs is tabulated when the upper limits of the mutual inclination of orbits are $0^{\circ}.500, 0^{\circ}.300 \;\; and \;\; 0^{\circ}.100$.
@article{PDA_1976_6_1_a14,
author = {J. Lazovi\'c and M. Kuzmanoski},
title = {A {Contribution} {To} the {Analysis} of {Pairs} of {Quasicomplanar} {Orbits} of {Numerated} {Asteroids}},
journal = {Publications of the Department of Astronomy},
pages = {89 - 99},
year = {1976},
volume = {6},
number = {1},
url = {http://geodesic.mathdoc.fr/item/PDA_1976_6_1_a14/}
}
TY - JOUR AU - J. Lazović AU - M. Kuzmanoski TI - A Contribution To the Analysis of Pairs of Quasicomplanar Orbits of Numerated Asteroids JO - Publications of the Department of Astronomy PY - 1976 SP - 89 EP - 99 VL - 6 IS - 1 UR - http://geodesic.mathdoc.fr/item/PDA_1976_6_1_a14/ ID - PDA_1976_6_1_a14 ER -
J. Lazović; M. Kuzmanoski. A Contribution To the Analysis of Pairs of Quasicomplanar Orbits of Numerated Asteroids. Publications of the Department of Astronomy, Tome 6 (1976) no. 1. http://geodesic.mathdoc.fr/item/PDA_1976_6_1_a14/